# SDR AWXA200601558

- Difficulty date: August 27, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 32,737 hours, 12,593 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 37200101
- Part serial: 8110
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 26,412 hours, 10,113 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING INITIAL CLIMB, THE CREW RECEIVED A NR 2 ENGINE FIRE WARNING.  ENGINE INDICATIONS WERE NORMAL.  THE CREW INITIATED AN IN-FLIGHT SHUTDOWN OF THE NR 2 ENGINE IAW THE QRH.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO LAS. THE PASSENGERS DID NOT BRACE.  MAINTENANCE DISCONNECTED THE FIRE LOOP CONNECTORS AND PERFORMED A MEGGER CHECK OF THE FIRE LOOPS.  A & B LOOPS MEASURED 1.5 K OHMS AND OPEN TO GROUND.  MAINTENANCE THEN PERFORMED A MEGGER CHECK ON THE HARNESS TO GROUND AND FOUND NO FAULTS. AS A PRECAUTIONARY MEASURE, MAINTENANCE REPLACED THE FIRE DETECTION UNIT IAW MM 26-12-34 PG 401.  OPS CHECK GOOD.
